MathSciNet Relay Station
MathSciNet bibliographic data
MR1298994 14J10 (14J25)
Alexeev, Valery Boundedness and $K\sp 2$ for log surfaces. Internat. J. Math. 5 (1994), no. 6, 779–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement